# SDR TSAA0932009

- Difficulty date: September 2, 2009
- Submitted: September 5, 2009
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 64,509 hours, 63,164 cycles
- Engine: Pwa JT8D17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: AV24E114
- Part serial: K96392
- Condition: Inoperative
- Location: Parking Brake
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT, THE "ANTI-SKID INOP" LIGHT ILLUMINATED AND THE "FAIL WARN AND PARK BRAKE" CIRCUIT BREAKER POPPED.  RETURNED TO RAMP.  MX REMOVED AND REPLACED THE PARKING BRAKE SHUT OFF VALVE IAW MM 32-44-21. OPS AND LEAK CHECK OK.  ACFT RETURNED TO SERVICE.
